RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 6, Pages 143–147 (Mi mz4642)  

Brief Communications

Problem of the reversal of a wave for the model equation $r_t+rr_X-\dfrac{ih}{2}r_{XX}=0$

S. Yu. Dobrokhotova, V. P. Maslovb, V. B. Tsvetkovb

a A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences
b M. V. Lomonosov Moscow State University

Full text: PDF file (717 kB)

English version:
Mathematical Notes, 1992, 51:6, 624–627

Bibliographic databases:

Received: 10.02.1992

Citation: S. Yu. Dobrokhotov, V. P. Maslov, V. B. Tsvetkov, “Problem of the reversal of a wave for the model equation $r_t+rr_X-\dfrac{ih}{2}r_{XX}=0$”, Mat. Zametki, 51:6 (1992), 143–147; Math. Notes, 51:6 (1992), 624–627

Citation in format AMSBIB
\Bibitem{DobMasTsv92}
\by S.~Yu.~Dobrokhotov, V.~P.~Maslov, V.~B.~Tsvetkov
\paper Problem of the reversal of a wave for the model equation $r_t+rr_X-\dfrac{ih}{2}r_{XX}=0$
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 6
\pages 143--147
\mathnet{http://mi.mathnet.ru/mz4642}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187489}
\zmath{https://zbmath.org/?q=an:0831.35151}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 6
\pages 624--627
\crossref{https://doi.org/10.1007/BF01263312}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600042}


Linking options:
  • http://mi.mathnet.ru/eng/mz4642
  • http://mi.mathnet.ru/eng/mz/v51/i6/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:443
    Full text:119
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020